# SDR RAIA00405019

- Difficulty date: May 30, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 10,626 hours, 10,224 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PIT - MAIN DOOR OPEN MESSAGE ON TAKEOFF ROLL.  MAINTENANCE PLACED DOOR INDICATING ON DEFERRAL PER MEL.
